MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 8X18IN 0 S/A MO-4 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 8X18IN 0 S/A MO-4 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP701D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: what is the lot number? there was not a lot number communicated to me.Ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 ¿g/m.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the tip broke off of the needle.There were no fragments.There were no patient consequences reported.Additional information was requested.

Brand Name
VCL+ VIO 8X18IN 0 S/A MO-4 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13721233
Report Number2210968-2022-01652
Device Sequence Number4710805
Product Code GAM
UDI-Device Identifier10705031054875
UDI-Public10705031054875
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP701D
Device Catalogue NumberVCP701D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown